# SDR SWAA2022091974487

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 26,970 hours, 12,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY AISLE LIGHTS INOP. AT ROWS 6; 10 AND 14 DEF RT. SIDE. / [01] T/S TO BATTERY PACK (M1676) BATTERY IN FRONT OF ROW 8 DEF BEHIND AIR RETURN GRILLE; NIS TPA; IAW WDM 33-51-12; FIM 33-50 TASK 801.  OK TO CONTINUE PER MEL 33-15-02; SP-1.;[02] R&R EMERGENCY BATTERY PACK IAW AMM 33-51-06; OPS CHECKS NORMAL.
